# SDR BJNA040907

- Difficulty date: September 18, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643089
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT INBOARD FORE FLAP TRAILING EDGE DAMAGED FROM POSSIBLE FOD.  REMOVED AND REPLACED THE LEFT INBOARD FORE FLAP IAW THE AMM 27-51-41.  (M)
